# SDR FDEA201102200638

- Difficulty date: February 20, 2011
- Submitted: March 8, 2011
- Operation: Air carrier
- Aircraft: N524FE
- Make and model: Doug MD-11F
- Aircraft serial: 48480
- Aircraft time: 58,773 hours, 9,609 cycles
- Engine: Pwa PW4462
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: ADA37501
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CABIN, RT 3 DOOR NR 2 BEAM FWD STOP SUPPORT FOUND CRACKED.  BEAM REMOVED AS PER SRM 51-31-01 REVISION 45. NEW BEAM FABRICATED AND INSTALLED AS PER EA 1-5210-143528. REPAIR CLASSIFIED AS MAJOR AS PER GMM 6-2-100 REVISION 111.
